# SDR SWAA2016122010694

- Difficulty date: December 12, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 26,695 hours, 15,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD FLOOR WEB CORRODED BETWEEN BS 795 TO BS 847.  R&R WEB PER SRM.
